Facebook Pixel
EmpowHER Guest

hello Dr, am suppossed to have my periods on 11th/11/15 took p2 1week and half but havent seen my periods and yet i feel low back ache. does postinol delay periods.

By Anonymous November 12, 2015 - 1:06am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Yes, Postinor can delays periods. This doesn't mean it worked or it didn't work, only that the large dose of hormones in this medication causes a disruption to the menstrual cycle. You should get back to normal in the next month.

November 12, 2015 - 6:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!